# SDR AALA201906039026

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 52,831 hours, 26,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Frames 60-61
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: .1" CRACK FROM RIVET HOLE AT LIVE-TV WADL ANTENNA INSTL-FRAME AT FR C60 TO FR C61, STR 1L. REPAIRED FRAME RIVET HOLE IAW DOC. # BERG-151-701 REV C.
